# SDR 97ZZZX6217

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 182P
- Propeller: Mcauly 2A34C203
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod
- Part number: B2345
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PISTON ROD WORN.
